Top answers from doctors based on your search:
Disclaimer

reduced libido

A 78-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Chat w/ur FamilyDoc: Spironolactone is a water pill and blood pressure (BP) lowering medication that can also cause the side effects you've reported due to its effect on t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old male asked:
Dr. Luis Leyva jr
36 years experience Obstetrics and Gynecology
See an urologist : Your symptoms have many causes : vascular, neurological , chronic diseases like diabetes , thyroid and finally stress or even psycological. Low testos ... Read More
6
6 thanks
Dr. Randy Baker
40 years experience Holistic Medicine
Probably unrelated: There's no sound evidence saw palmetto causes the side effects you mention; while some men taking it report ED, this occurs no more often than w ... Read More
2
2 thanks
A 35-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Complex issue: Most antidepressants can cause a decreased libido in women. Brintillex is known to have less effects on libido than others. Depression itself can also ... Read More
A 17-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Testicular injury: Sorry to hear about that injury. It sounds like your body handled it and this should not cause problems with your future libido or testosterone produ ... Read More
A 44-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Need more info.: There are many causes for decreased libido in women including physical/hormonal, medications, psychological. Please re-submit with more info. so we ma ... Read More
A female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
See a psychiatrist: You first need to see a psychiatrist to rule out causes increased libido. The primary cause of course is bipolar disorder. If you have bipolar disorde ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Ilona Gravers
21 years experience Clinical Psychology
Lower libido: Certain antidepressants, such as ssri's (paxil, prozac, zoloft) are helpful in decreasing sex drive, as are anti androgens such as Depo-Provera prover ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Assess yourself...: Low libido can be caused by stress such as worrying over job, money, family, friends, relationship etc. Are you in a good relationship? If you're not ... Read More
1
1 thank
A 27-year-old member asked:
Dr. Donald Hazlett
54 years experience Psychiatry
Yours or partners?: It's different for men vs women but there are common needs for both. In general men look for home plate and women want to enjoy the game. It's importa ... Read More
21
21 thanks
A 38-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Waning Libido: Hi this is actually a very good and frequent question i get in my practice. I have found that as we age our libidos come and go, and at times ther ... Read More
13
13 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month